a question about ephedrine

  1. New Member
    p_zub's Avatar
    Join Date
    Jan 2003
    Posts
    26
    Rep Power
    158
    Level
    4
    Lv. Percent
    72.62%

    a question about ephedrine


    I have a question. Regarding ephedrine and yohimbine, its understood that these should not be taken by people with known heart conditions. I was wondering if a heart murmur is an example of such conditions to stay away from either ephedrine or yohimbine?

  2. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    34
    Posts
    1,606
    Rep Power
    957
    Level
    33
    Lv. Percent
    50.21%
    Achievements Activity ProPosting Pro

    if you are suspect to certain heart conditions, i would stay away from from the two. you could always go for ephedrine-free products. The use of ephedrine (atleast at the regular dosage and up) will definetely raise your heart rate some and to someone with past heart problems, the benefits of ephredine products over non-ephredine/non use isnt worth messing around with heart conditions...obviously. Sage
  3. YellowJacket's Avatar
    Join Date
    Oct 2002
    Posts
    0
    Rep Power
    0
    Level
    37
    Lv. Percent
    95.44%
    Achievements Activity Pro

    A heart murmur are just noises that originate from the heart that are produced by vibrations that are set up by 'turbulent' blood flow through the valves of the heart or nearby vessels. But this is a weakeness of the heart, and since ephedrine speeds up the rate at which your heart has to perform its duties, this could cause many problems.
    •   
       

  4. New Member
    p_zub's Avatar
    Join Date
    Jan 2003
    Posts
    26
    Rep Power
    158
    Level
    4
    Lv. Percent
    72.62%

    Thanks guys...
  5. New Member
    bigliftsCNU's Avatar
    Join Date
    Feb 2003
    Age
    31
    Posts
    28
    Rep Power
    158
    Level
    6
    Lv. Percent
    43.56%

    i was going to answer your Q... but basically YL summed it up.... you are at an increased risk and i would not recommend it
  6. YellowJacket's Avatar
    Join Date
    Oct 2002
    Posts
    0
    Rep Power
    0
    Level
    37
    Lv. Percent
    95.44%
    Achievements Activity Pro

    Originally posted by bigliftsCNU
    i was going to answer your Q... but basically YL summed it up.... you are at an increased risk and i would not recommend it
    Thats twice you've called me "YL", once more and you're banned
  7. New Member
    bigliftsCNU's Avatar
    Join Date
    Feb 2003
    Age
    31
    Posts
    28
    Rep Power
    158
    Level
    6
    Lv. Percent
    43.56%

    CRIPES!!! i guess im thinking of Young Life, a program i was in during HS and so far my first two years of college. my bad YL............... i mean YJ.. j/k

    damn... been on here for 10 minutes and im allready going to get banned
  8. Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,335
    Rep Power
    803881
    Level
    58
    Lv. Percent
    20.47%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by xOcular Penetratahx View Post
    I guess that is cool, and up your alley...Me personally don't give a **** about that crap.

    My hologram will be there in spirit for your support.
    Holograms are cheaper since they can't eat
    ForeRunner Labs
    The Future of Human Performance
    Please LIKE FRL on Facebook

  9. Board Sponsor
    rms80's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Jan 2007
    Posts
    4,224
    Rep Power
    204223
    Level
    46
    Lv. Percent
    89.8%
    Achievements Activity ProPosting Pro

    I would say yes- if you have a heart murmur, a-fib, prolapse, anything else in that area, I would probably avoid heavier stims like E, 1,3, etc.....
    Dirk Tanis, BA, MSci
    Chief Operating Officer, Applied Nutriceuticals
  10. Advanced Member
    Est1969's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Feb 2012
    Posts
    695
    Rep Power
    6228
    Level
    21
    Lv. Percent
    64.65%

    Quote Originally Posted by YellowJacket View Post
    Thats twice you've called me "YL", once more and you're banned
    Why was YL banned?
  11. Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,335
    Rep Power
    803881
    Level
    58
    Lv. Percent
    20.47%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    ...
    ForeRunner Labs
    The Future of Human Performance
    Please LIKE FRL on Facebook

  12. Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,335
    Rep Power
    803881
    Level
    58
    Lv. Percent
    20.47%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    ...
    ForeRunner Labs
    The Future of Human Performance
    Please LIKE FRL on Facebook

  13. New Member
    J19891's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Nov 2011
    Posts
    408
    Rep Power
    4885
    Level
    16
    Lv. Percent
    70.52%

    Quote Originally Posted by bigliftsCNU View Post
    i was going to answer your Q... but basically YL summed it up.... you are at an increased risk and i would not recommend it
    This. Don't risk it bro.
  14. Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Posts
    5,335
    Rep Power
    803881
    Level
    58
    Lv. Percent
    20.47%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    He emailed me a while back that he's been super busy with work n ****. He will be back. He always comes back. Unless he's with Hank in jail.
    ForeRunner Labs
    The Future of Human Performance
    Please LIKE FRL on Facebook

  

  
 

Similar Forum Threads

  1. Want to ask a question about injectables.
    By CROWLER in forum Anabolics
    Replies: 25
    Last Post: 04-04-2011, 02:18 PM
  2. Question about ephedrine and pharmacies
    By hard iron in forum Anabolics
    Replies: 8
    Last Post: 01-26-2010, 07:04 PM
  3. Question about Ephedrine
    By jtnba24 in forum Weight Loss
    Replies: 1
    Last Post: 08-09-2009, 02:15 PM
  4. Question about T-1 Pro??
    By windwords7 in forum Supplements
    Replies: 36
    Last Post: 12-31-2002, 06:07 PM
  5. questions about a few roids
    By hamper19 in forum Anabolics
    Replies: 6
    Last Post: 11-30-2002, 12:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in